About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 613258, 8 pages
http://dx.doi.org/10.1155/2013/613258
Research Article

Quantitative Global Estimates for Generalized Double Szasz-Mirakjan Operators

Eastern Mediterranean University, Gazimagusa, Cyprus, Mersin 10, Turkey

Received 15 December 2012; Accepted 8 May 2013

Academic Editor: Jingxin Zhang

Copyright © 2013 Mehmet Ali Özarslan and Hüseyin Aktuğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the generalized double Szász-Mirakjan operators in this paper. We obtain several quantitative estimates for these operators. These estimates help us to determine some function classes (including some Lipschitz-type spaces) which provide uniform convergence on the whole domain .